Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Severe itching on the thigh, white bite marks. Due to bed bug?

Hi recently my right thigh has been itchy and yesterday and the day before I put sudocream on it at night and that seemed to ease the itchiness. I woke up this morning and my thigh was itchy again so I looked at it and there at loads if small white bites and I thought they could be bed bug but now I m not to sure. Ill look forward to your reply. Thanks for your time Katie !
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

Looks like you have developed a lesion of Vector dermatitis, also known as Paederus dermatitis..
Paederus dermatitis is a peculiar, irritant contact dermatitis characterized by a sudden onset of red lesions on exposed areas of the body.
The disease is provoked by an insect belonging to the genus Paederus.
You need to apply an antibiotic/steroid combination cream over the lesion twice a day.
Take oral antihistamine like levocetrizine once a day to decrease the swelling.

Do not use any moisturizer or oils till the time the lesion heals .

Hope it helps
Wishing you speedy recovery
Dr Geetika Paul
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor